# SDR UALA2012032801951

- Difficulty date: March 28, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,455 hours, 11,482 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78941
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 1EF AFT INOPERATIVE.   SECURED LIGHT ASSY CONNECTOR.  TESTED GOOD.
